The weak type inequality for the maximal operator of the Marcinkiewicz-Fejér means of the two-dimensional Walsh-Fourier series

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)

Abstract

The main aim of this paper is to prove that the maximal operator σ* of the Marcinkiewicz-Fejér means of the two-dimensional Walsh-Fourier series is bounded from the Hardy space H2 / 3 to the space weak-L2 / 3.

Original languageEnglish
Pages (from-to)161-180
Number of pages20
JournalJournal of Approximation Theory
Volume154
Issue number2
DOIs
Publication statusPublished - Oct 2008
Externally publishedYes

Keywords

  • Hardy space
  • Marcinkiewicz-Fejér means
  • Walsh function

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The weak type inequality for the maximal operator of the Marcinkiewicz-Fejér means of the two-dimensional Walsh-Fourier series'. Together they form a unique fingerprint.

Cite this